MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Model Number 82-6631
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a neuromonitor basic kit (id 826631) was placed on (b)(6) 2022.After the patient was sent back to ward the microsensor could not show a normal readings.They changed with a new icp monitor (id 826635) and new cable however, the microsensor still could not show normal reading with p-0 on the monitor and could not enter into the next step.Therefore, the microsensor was removed on (b)(6) 2022 and monitoring was stopped.
 
Additional Manufacturer Narrative
The microsensor was returned for evaluation.Device history record (dhr) - the product 826631 for lot 218153 sn (b)(6) and the lot met specifications when released.Failure analysis - the he issue of the complaint has been confirmed.Connector wire broken inside.Excessive amount of foreign residue covering inside of connector.No testing was possible.The root cause could be determined as a mishandling of the device.Suspect fluid ingress the cause of the foreign residue inside of connector.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15001104
Report Number3013886523-2022-00322
Device Sequence Number1614236
Product Code GWM
UDI-Device Identifier20886704042317
UDI-Public20886704042317
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number82-6631
Device Catalogue Number826631
Device Lot Number218153
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown